Skip to Main content Skip to Navigation
Journal articles

Bounds on Autocorrelation Coefficients of Rudin-Shapiro Polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02431369
Contributor : Alain Denise <>
Submitted on : Tuesday, January 7, 2020 - 7:19:46 PM
Last modification on : Thursday, December 10, 2020 - 11:07:46 AM

Links full text

Identifiers

Citation

Jean-Paul Allouche, S. Choi, Alain Denise, T. Erdélyi, B. Saffari. Bounds on Autocorrelation Coefficients of Rudin-Shapiro Polynomials. Analysis Mathematica, Springer Verlag, 2019, 45 (4), pp.705-726. ⟨10.1007/s10476-019-0003-4⟩. ⟨hal-02431369⟩

Share

Metrics

Record views

390